MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFB12, 5X100 KII SH BLD ADVFIX DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFB12, 5X100 KII SH BLD ADVFIX DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFB12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic salpingo oophrectomy.Event description: laparoscopic procedure underway - all ports insitu mr [name redacted] drained a cyst with a laparoscopic needle via a port - the needle was then removed.The laparoscopic suction was then inserted, inside the cavity the seal was identified next to the suction tip.The plastic seal was retrieved from inside the abdomen with the laparoscopic graspers.Plastic seal stored in pot.Opened an unused port to confirm item removed from patients abdomen was also a seal.On the seal 9 small plastic ¿flaps¿ should be present - however is was found that one had broken off.Reported to mhra (b)(6) 2023 yellow card report id: 2023/006/013/501/005.Type of intervention: opened an unused port to confirm item removed from patients abdomen was also a seal.Patient status: no patient injury has been reported.
 
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic salpingo oophrectomy.Event description: laparoscopic procedure underway - all ports insitu mr [name redacted] drained a cyst with a laparoscopic needle via a port - the needle was then removed.The laparoscopic suction was then inserted, inside the cavity the seal was identified next to the suction tip.The plastic seal was retrieved from inside the abdomen with the laparoscopic graspers.Plastic seal stored in pot.Opened an unused port to confirm item removed from patients abdomen was also a seal.On the seal 9 small plastic "flaps" should be present - however is was found that one had broken off.Reported to mhra (b)(6) 2023 yellow card report id: 2023/006/013/501/005.Additional information received by customer via email on (b)(6) 2023: item was faulty the surgeon would not use as there were not safe faulty items found inside of them i am not 100 per cent sure.Type of intervention: opened an unused port to confirm item removed from patients abdomen was also a seal.Patient status: no patient injury has been reported.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation along with a clear component.Visual inspection confirmed the complainant¿s experience of a dislodged shield, as the returned component was identified to be the shield, an internal plastic component of the seal.The shield was missing a shield petal.Based on the description of the event and condition of the returned unit, it is likely that the dislodged shield was caused by non-axial insertion of an asymmetrical instrument through the trocar.Applied medical¿s instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".

Brand Name
CFB12, 5X100 KII SH BLD ADVFIX DP 10/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17192706
Report Number2027111-2023-00504
Device Sequence Number5642292
Product Code GCJ
UDI-Device Identifier00607915124106
UDI-Public(01)00607915124106(17)260215(30)01(10)1481063
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model NumberCFB12
Device Catalogue Number101473834
Device Lot Number1481063
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown